Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

On the summation of conjugate Fourier integrals of functions of several variables


Author: T. Walsh
Journal: Bull. Amer. Math. Soc. 78 (1972), 840-843
MSC (1970): Primary 42A40, 42A92, 44A25
MathSciNet review: 0300161
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A40, 42A92, 44A25

Retrieve articles in all journals with MSC (1970): 42A40, 42A92, 44A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13054-4
PII: S 0002-9904(1972)13054-4